# SDR IXXA20240921001

- Difficulty date: September 21, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 68,507 hours, 25,712 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Part time: 68,507 hours, 25,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, ON #9 SLAT FOUND SMALL GOUGE.
